Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Infant vomited foamy yellowish stuff, has gags after getting normal. Is this fine?

My six month Old son vomited yellowish foamy stuff yestetday morning he is not able to keep down formula I took him to the Dr and they put him on pediylite he keeps that down just fine so I tried formula again today and it come right back up. He isn t His normal active self and I am really worried it is going on day 4 tomorrow. Ever since he was normal he has a hard time latching on the bottle and gags. Dr here said it was normal
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having some gastric irritation or gastroesophageal reflux. Give prokinetic drug like domperidone after consulting your doctor in appropriate dosage to stop the vomitings. And continue Pedialyte sips to prevent dehydration and to correct fluid electrolyte imbalances.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor